# SDR FDEA201808312336

- Difficulty date: August 31, 2018
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-300
- Aircraft serial: 42724
- Aircraft time: 3,609 hours, 1,547 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Rt Aileron
- Component: Aileron, Boeing
- Component part number: 113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H I/B AILERON FWD O/B CORNER ON L/E PANEL GOUGED REPAIRED GOUGE ON R/H WING AILERON FWD CORNER OF L/E PANEL IAW B767 SRM 57-60-01-2R, 51-70-17,   AMM 51-21-00, AND EA H-2710-T0342063-P1 FLIGHT CONTROLS-AILERONS AND TABS-RSC TRACKING R/H   WING INBD  INBD AILERON LEADING EDGE
